Separation of solutions of a class of nonlinear integral equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1530-1541
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_9_a5,
author = {M. D. Babich},
title = {Separation of solutions of a class of nonlinear integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1530--1541},
year = {1994},
volume = {30},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_9_a5/}
}
M. D. Babich. Separation of solutions of a class of nonlinear integral equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1530-1541. http://geodesic.mathdoc.fr/item/DE_1994_30_9_a5/